# SDR CA090720006

- Difficulty date: July 13, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice System
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FINAL APPROACH, A HORSE POWER DROP WAS EXPERIENCED WITH AN INCREASE IN T.I.T. ON NR2 ENG.  THE T.I.T. INCREASED ABOVE LSGI LIMITS DURING FINAL PORTION OF TAXI AND ENGINE WAS SHUTDOWN.  INSP FOUND THE HEATED INTAKE COWL HAD DELAMINATED ALLOWING PIECES TO ENTER ENG INTAKE.  NR 2 ENG AND QEC WERE REPLACED AND ENG RUNS CARRIED OUT AND THE ACFT WAS RETURNED TO SERVICE.
